# SDR SWAA2021071529401

- Difficulty date: November 11, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 26,638 hours, 11,989 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CENTER THRESHOLD WEB CORRODED IN SEVERAL AREAS. / DAMAGE WAS FOUND TO BE OUT OF LIMITS PER SRM 53-30-15-1A-1. REPLACED WEB PER SRM 51-40-02. (SA-M 326 A1200878)
